Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Normal automorphisms and their fixed points


Author: Franklin Haimo
Journal: Trans. Amer. Math. Soc. 78 (1955), 150-167
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067894-0
MathSciNet review: 0067894
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • N. J. S. Hughes, The structure and order of the group of central automorphisms of a finite group, Proc. London Math. Soc. (2) 52 (1951), 377–385. MR 41129, DOI https://doi.org/10.1112/plms/s2-52.5.377
  • A. Kuroš, Teoriia Grupp, Moscow-Leningrad, 1944. H. Zassenhaus, Gruppentheorie, Leipzig-Berlin, 1937. (References are to the 1949 English translation.)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

Article copyright: © Copyright 1955 American Mathematical Society